Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multiscale decompositions on bounded domains


Authors: A. Cohen, W. Dahmen and R. DeVore
Journal: Trans. Amer. Math. Soc. 352 (2000), 3651-3685
MSC (2000): Primary 41A63, 42C15
Published electronically: April 17, 2000
MathSciNet review: 1458320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

A construction of multiscale decompositions relative to domains $\Omega\subset \mathbb{R} ^d$ is given. Multiscale spaces are constructed on $\Omega$ which retain the important features of univariate multiresolution analysis including local polynomial reproduction and locally supported, stable bases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 41A63, 42C15

Retrieve articles in all journals with MSC (2000): 41A63, 42C15


Additional Information

A. Cohen
Affiliation: Laboratoire d’Analyse Numerique, Université de Paris VI, 4 Place Jussieu, 75005 Paris, France
Email: cohen@ann.jussieu.fr

W. Dahmen
Affiliation: Rheinisch-Westf Technische Hochscule, Templergraben 55, D-52052 Aachen, Germany

R. DeVore
Affiliation: Industrial Mathematics Institute, University of South Carolina, Columbia, South Carolina 29208-0001
Email: devore@math.sc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02112-7
PII: S 0002-9947(00)02112-7
Received by editor(s): December 28, 1995
Received by editor(s) in revised form: February 26, 1997
Published electronically: April 17, 2000
Additional Notes: This research was supported by ONR Contract N0014-91-J1343 and a NATO travel grant
Article copyright: © Copyright 2000 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia